MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 20ML LL TIP CONV PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 20ML LL TIP CONV PAK
Catalog Number 305617
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 20 ml ll tip conv pak leaked.It was reported by customer that thank you for the label.Since the initial report we have an additional lot that also has been affected.Lot 3333318.Leakage.Verbatim: complaint received via email(s) attached.Thank you for the label.Since the initial report we have an additional lot that also has been affected.Lot 3333318.Leakage.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos and 2 physical samples submitted for evaluation.The reported issue of leakage was confirmed upon inspection and testing of the samples.Analysis of the physical samples showed that no defects or imperfections were observed and the samples passed the leakage test.Analysis of the photos showed a droplet of yellowish solution is past the syringe rubber stopper.Bd determined that the cause of the failure was unknown.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 20ML LL TIP CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20926569
Report Number9610847-2024-00377
Device Sequence Number12085604
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(11)231218(17)281130(10)3333318
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number3333318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown